Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Incidence bicomodules, Möbius inversion and a Rota formula for infinity adjunctions

Louis Carlier

Algebraic & Geometric Topology 20 (2020) 169–213
Bibliography
1 M Aguiar, N Bergeron, F Sottile, Combinatorial Hopf algebras and generalized Dehn–Sommerville relations, Compos. Math. 142 (2006) 1 MR2196760
2 M Aguiar, W Ferrer Santos, Galois connections for incidence Hopf algebras of partially ordered sets, Adv. Math. 151 (2000) 71 MR1752242
3 M Aigner, Combinatorial theory, 234, Springer (1979) MR542445
4 D Ayala, J Francis, Fibrations of –categories, preprint (2017) arXiv:1702.02681
5 J C Baez, J Dolan, From finite sets to Feynman diagrams, from: "Mathematics unlimited: 2001 and beyond" (editors B Engquist, W Schmid), Springer (2001) 29 MR1852152
6 J E Bergner, A M Osorno, V Ozornova, M Rovelli, C I Scheimbauer, 2–Segal sets and the Waldhausen construction, Topology Appl. 235 (2018) 445 MR3760213
7 L Carlier, Möbius functions of directed restriction species and free operads, via the generalised Rota formula, preprint (2018) arXiv:1812.09915
8 P Cartier, D Foata, Problèmes combinatoires de commutation et réarrangements, 85, Springer (1969) MR0239978
9 M Content, F Lemay, P Leroux, Catégories de Möbius et fonctorialités : un cadre général pour l’inversion de Möbius, J. Combin. Theory Ser. A 28 (1980) 169 MR563554
10 T Dyckerhoff, M Kapranov, Higher Segal spaces, I, 2244, Springer (2019)
11 I Gálvez-Carrillo, J Kock, A Tonks, Decomposition spaces in combinatorics, preprint (2016) arXiv:1612.09225
12 I Gálvez-Carrillo, J Kock, A Tonks, Decomposition spaces and restriction species, Int. Math. Res. Not. (2018)
13 I Gálvez-Carrillo, J Kock, A Tonks, Decomposition spaces, incidence algebras and Möbius inversion, I : Basic theory, Adv. Math. 331 (2018) 952 MR3804694
14 I Gálvez-Carrillo, J Kock, A Tonks, Decomposition spaces, incidence algebras and Möbius inversion, II : Completeness, length filtration, and finiteness, Adv. Math. 333 (2018) 1242 MR3818099
15 I Gálvez-Carrillo, J Kock, A Tonks, Homotopy linear algebra, Proc. Roy. Soc. Edinburgh Sect. A 148 (2018) 293 MR3777576
16 D Gepner, R Haugseng, J Kock, –Operads as analytic monads, preprint (2017) arXiv:1712.06469
17 L Illusie, Complexe cotangent et déformations, II, 283, Springer (1972) MR0491681
18 A Joyal, Quasi-categories and Kan complexes, J. Pure Appl. Algebra 175 (2002) 207 MR1935979
19 A Joyal, The theory of quasi-categories and its applications, II, lecture notes (2008)
20 A Joyal, Distributors and barrels, preprint (2012)
21 P Leroux, Les catégories de Möbius, Cahiers Topologie Géom. Différentielle 16 (1975) 280
22 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
23 J Lurie, Higher algebra, book project (2017)
24 M D Penney, Simplicial spaces, lax algebras and the 2–Segal condition, preprint (2017) arXiv:1710.02742
25 G C Rota, On the foundations of combinatorial theory, I : Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 (1964) 340 MR174487
26 R P Stanley, Enumerative combinatorics, I, Wadsworth & Brooks/Cole (1986) MR847717
27 T Walde, Hall monoidal categories and categorical modules, preprint (2016) arXiv:1611.08241
28 M B Young, Relative 2–Segal spaces, Algebr. Geom. Topol. 18 (2018) 975 MR3773745